Free Shipping on orders over US$49.99

Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever…

Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
Non-Drowsy Formula – A true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.

Amazon.com Price: $22.99 (as of 15/08/2022 02:00 PST- Details) & FREE Shipping.

Added to wishlistRemoved from wishlist 0
Add to compare

Clarify Allergy Symptoms – Relieve allergies with this non-drowsy medicine that helps relieve sneezing, runny nose, itchy and watery eyes, and itchy nose and throat.
Advanced 24-Hour Relief – Formulated with 180mg of Fexofenadine HCl, you’ll enjoy a full day of relief from all your indoor and outdoor allergy symptoms.
Non-Drowsy Formula – A true non-drowsy formula for kids and adults, the active ingredients in our medicine is similar to that of prescription-strength Allegra.
Fast-Acting Support – Enjoy 24-hour allergy relief starting within a single hour of use and lasting a full day after ingestion. Perfect for staying allergy-free every day.
Inside and Outside Protection – This advanced allergy-relief formula can help relieve symptoms caused by hay fever, pollen, pet dander, and other common allergens.

Specification: Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever…

Brand

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever…”

Your email address will not be published. Required fields are marked *

Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever…
Cabinet Fexofenadine HCl 180mg | 24-Hour Allergy Medicine | 100-Count | Non-Drowsy Antihistamine | Pollen, Hay Fever…

Amazon.com Price: $22.99 (as of 15/08/2022 02:00 PST- Details) & FREE Shipping.

Best Shopping Hub
Logo
Enable registration in settings - general
Compare items
  • Total (0)
Compare
0
Shopping cart